Discussions that mention xanax

Open to All Other Health Topics board


Quote from feelbad:
Just to be safe,go get your kidney and liver levels tested to see if anything is out of range,just to be sure this is not actually stemming from any tylenol toxicity.this unfortunetly can and does happen to people who suffer from chronic pain and are taking tylenol containing meds.even if you are staying under the max limit,if this crap is taken for a long period of time,the effects can be cumulative.A simple blood draw would tell you whether or not this is the case.
FB


I also should mention it happens with Xanax too or alcohol but not nearly as quick. Vicodin is just as bad if not worse. That's why I was thinking it's a weakened liver plus a sensitivity to APAP. But the pigmentation I can't figure. It's always there but it lightens and darkens. Usually in parallel to my drug intake but not always. I don't like the feeling of intense sunlight on my skin either. It seems to sting a little. My doctor saw the pigmentation but didn't seem too concerned. He asked me what it was. I of course said you tell me. The last blood test I took had normal enzyme levels, blood sugar, blood pressure and cholesterol but it's been a few years. But my BP is always perfect. Bowls fine. Tongue not discolored. My eye's have no yellowing.

And again, thank you for the thoughful reply. I was concerned I was going to get negative replys. Some doctors make you feel like a criminal when you try to seek relief. I don't like taking anything because I like to have my mind. But it builds up until I can't take it anymore.